MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381112
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd angiocath yel 24ga x 0.75in catheter tip was deformed.The following information was provided by the initial reporter: it was reported that the tip of the catheter is deformed (bent) during use.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
To aid in the investigation of this issue, the affected sample was returned for evaluation by our quality team.Through examination of the sample, the catheter tip was observed damaged.It is probable that the defective catheter resulted from the catheter pointing stage in the tipper machine.A device history record review was completed for provided material number 381112 and lot number 4257579.During analysis, records of poor catheter tip performance were identified on the tipper machines.Corrective maintenance was performed and adjustments were made to the settings, height of the mandrel door sensor, die alignment and delivery in order to mitigate this issue.This type of defect is being further addressed through a corrective and preventive action plan.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23498669
Report Number9610048-2025-00165
Device Sequence Number18390630
Product Code FOZ
UDI-Device Identifier00382903811120
UDI-Public(01)00382903811120(11)241022(17)290930(10)4257579
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381112
Device Lot Number4257579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown